Hi Dr. Rockoff. I am a 39 year old healthy, active male/jogger. On July 8th, Saturday, a very painful rash developed under my left Arm Pit, to the left of where the hair is. One day later, the same kind of rash developed under the right arm pit, to the right of where the hair is. Both Rashes are circular, reddish/purplish, and they burn when I put Hydrocortisone cream on. I began applying this cream on Sunday, July 9th. The rashes are not itchy, but they burn. They also appear to have small bumps or pimples contained therein. A few more facts: I feel perfectly fine otherwise (no cold, no sore throat, etc.) and I do often put on my roll on deodorant a little too hard! What do I do to alleviate this condition and what could cause be?
I would try over-the-counter 1% hydrocortisone twice a day. The most common itchy rash in this area is eczema, which is only secondarily aggravated by antiperspirants. If the hydrocortisone doesn't help in a week, let a doctor have a look.
i have a bad rash underneath my right arm pit. this is gross but i also notice that i'm perspiring under that same arm pit much more than my left. the rash is itchy and it burns. i have stopped using any deoderant on my right side because everything (Toms Natural and regular Secret - does not matter) seem to make it a little worse. the rash is not getting better. i feel fine otherwise. any advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.